# SDR KBM2006F00005

- Difficulty date: December 16, 2005
- Submitted: January 24, 2006
- Operation: Air carrier
- Aircraft: N1188P
- Make and model: Snias AS350BA
- Aircraft serial: 2347
- Aircraft time: 16,278 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Part number: 645300684
- Part serial: 3951
- Condition: Fluctuates
- Location: Nlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNIT FLUCTUATES DURING START, REMOVED AND REPLACED.  (K)
